# SDR AALA20161016002

- Difficulty date: October 15, 2016
- Submitted: October 17, 2016
- Operation: Air carrier
- Aircraft: N790AN
- Make and model: Boeing 777223
- Aircraft serial: 30251
- Aircraft time: 65,175 hours, 8,321 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Restrictor Valve
- Condition: Failed
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  LHR, AIR INTERRUPT, FCO-ORD.  EMERGENCY DECLARED.  LANDING UNEVENTFUL.  AIRCRAFT OVERWEIGHT.  DURING CRUISE THE 4L AND 4R LAVATORY SINKS FILLED THEN OVERFLOWED WITH WASTE WATER.  REMOVED AND REPLACED DRAIN MAST GRAY WATER RESTRICTOR VALVE IAW AMM 38-31-02.  OPERATIONAL CHECK NORMAL.
